Skip to main content

Random Graph Geometry and Convergence

Publications

On planar Cayley graphs and Kleinian groups

Author(s): Agelos Georgakopoulos
Published in: Transactions of the American Mathematical Society, 373/7, 2020, Page(s) 4649-4684, ISSN 0002-9947
Publisher: American Mathematical Society
DOI: 10.1090/tran/8026

Hyperbolicity vs. Amenability for Planar Graphs

Author(s): Bruno Federici, Agelos Georgakopoulos
Published in: Discrete & Computational Geometry, 58/1, 2017, Page(s) 67-79, ISSN 0179-5376
Publisher: Springer Verlag
DOI: 10.1007/s00454-017-9859-x

On particles in equilibrium on the real line

Author(s): Agelos Georgakopoulos, Mihail N. Kolountzakis
Published in: Proceedings of the American Mathematical Society, 145/8, 2017, Page(s) 3501-3511, ISSN 0002-9939
Publisher: American Mathematical Society
DOI: 10.1090/proc/13492

Subcritical Graph Classes Containing All Planar Graphs

Author(s): AGELOS GEORGAKOPOULOS, STEPHAN WAGNER
Published in: Combinatorics, Probability and Computing, 27/5, 2018, Page(s) 763-773, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548318000056

A Liouville hyperbolic souvlaki

Author(s): Johannes Carmesin, Bruno Federici, Agelos Georgakopoulos
Published in: Electronic Journal of Probability, 22/0, 2017, ISSN 1083-6489
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/17-ejp44

The Bradley–Terry condition is L 1 -testable

Author(s): Agelos Georgakopoulos, Konstantinos Tyros
Published in: Discrete Mathematics, 341/4, 2018, Page(s) 1171-1177, ISSN 0012-365X
Publisher: Elsevier BV
DOI: 10.1016/j.disc.2017.10.026

The Planar Cayley Graphs are Effectively Enumerable I: Consistently Planar Graphs

Author(s): Agelos Georgakopoulos, Matthias Hamann
Published in: Combinatorica, 39/5, 2019, Page(s) 993-1019, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.1007/s00493-019-3763-3

Non-convergence of proportions of types in a preferential attachment graph with three co-existing types

Author(s): John Haslegrave, Jonathan Jordan
Published in: Electronic Communications in Probability, 23, 2018, ISSN 1083-589X
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/18-ECP157

Percolation on an infinitely generated group

Author(s): Agelos Georgakopoulos, John Haslegrave
Published in: Combinatorics, Probability and Computing, 29/4, 2020, Page(s) 587-615, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s096354832000005x

Group-Walk Random Graphs

Author(s): Agelos Georgakopoulos
Published in: Groups, Graphs, and Random Walks, T. Ceccherini-Silberstein, M. Salvatori, and E. Sava-Huss Eds., LMS Lecture Note Series, 2016, Page(s) 190-204
Publisher: Cambridge University Press
DOI: 10.1017/9781316576571.009